# SDR COMA9660065

- Difficulty date: April 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7100
- Engine: Ge CF343A1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Unit
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE RT ENGINE THRUST REVERSER WILL NOT STOW.  THE NOSE COWL ASSY (P/N 22850020-113), THE TORQUE BOX ASSY (P/N 22850200-140) AND THE SLIDER BLOCK ASSY (P/N 22850281-113) HAD EXTENSIVE DAMAGE.  THE 10 O'CLOCK POSITION DRIVE ACTUATOR ASSY (P/N 3272570-6) FAILED AT THE CLEVIS ATTACH PIN.  ALL COMPONENTS HAVE 561 HOURS TOTAL TIME SINCE NEW.  PROBABLE CAUSE OF FAILURE IS TRACK BINDING AS ADDRESSED IN SERVICE BULLETIN A 601R-78-012.  ALL DAMAGED COMPONENTS REPLACED.
